# SDR 20010511CW008

- Difficulty date: April 23, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Aircraft: N42397
- Make and model: Cessna 182L
- Aircraft serial: 18259003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Part time: 4,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED INSPECTION DUE TO CRACKS IN CRITICAL AREAS, REPLACED.
